# SDR ASAA2023062243669

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 807 hours, 251 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED ON OVHD. GROUNDED - YES. ON DEFERRAL. PERFORMED IFIM TASK 31-00-00-810-801. FOUND STATUS MESSAGES PACK TEMP CTRL PRIMARY R. ALSO FOUND FAULT CODE: 215 102 42, AND MAINTENANCE MESSAGE 21-55091. SEAMC STEVE NOTIFIED.  OK TO RELEASE PER MEL 21-51-05A C/N 22107962
